Dr. Darryl G. Ficklin
Twin Falls, Idaho Map
|Specialty:||Family / G.P.|
|Practice:||Ficklin Daryl MD|
|Med. School:||College Of Osteo Of The Pacific|
|Online Appt. Scheduling:||N|
|Accepting New Patients:||Y|
Profile updated 20/10/13 Submit profile update Subscribe to profile updates
Dr. Darryl G. Ficklin has a good overall rating on RateMDs.com.
New! - Questions and answers about this doctor
Family / G.P.-related: general practice, general care, family medicine, family practice, primary care
The following ratings and comments have not been substantiated by RateMDs.com.
||03/06/14||SYSTEM: 'birds of a feather' score (based on Medicare patients-in-common): 3.5|
||20/10/13||SYSTEM: First Name changed from "Darryl" to "Darryl G."|
Dr. Ficklin is a very careful and precise dr. He is personable with his patients and any company that accompainies them. He is kind and gives his best attempts to make the patient comfortable and at ease, and discusses as thoroughly as possible any ailments. He attempts to ensure all that was discussed during an appointment is understood before his patient leaves his care.
Dr.Ficklin is a very personable, caring and knowledgeable doctor. He takes time to listen and find an answer to one's illness. He is very kind and always treats his patients with respect. He has treated our whole family for years, and we think very highly of him.
I have never had a doctor spend more time with me explaining and trying to get to the root of the problem. Dr. ficklin and his nurses are very prompt in returning calls and refills. The only complaint I have is the general front office staff, they tend to connect you to the wrong extentions and can be rude. It is a shame such a fine doctor has to deal with such things.
||20/06/07||2||2||2||Dr. Ficklin's office is very disorganized. Denied blood pressure medicine refill after a week of calls with no call explaining why. I am now out of BP med. I complained about dizziness for several visits. Was told I was probably dehydrated. After research I discovered the cholesterol medicine he prescribed causes dizziness.||Respond|